Know if anyone out there are having these problems. I take the prograf, prednisone, imuran, etc. Was sick with allergies in may, now my kidneys are acting up, no one is sure why, however transplant team are wanting some more prograf tests run, anyone else having problems??Am nervous as local dr told me if my count continues to climb I will have to have dialysis!!! Thank you for your comments.
25 Jun 2010
My thought here, especially if your physicians are running more Prograf tests, is that the Prograf is starting to cause kidney damage. I have a kidney and pancreas transplant and it is kind of a double-edged sword, as these are stronger drugs than years ago so allow for more transplants that might not have been possible w/o them (ie those that are not as good of a match), but they can also cause kidney failure and diabetes, so I could eventually end up back where I started. I started on Prograf but switched to cyclosporin a few months ago for other reasons, but they both carry that possible side effect unfortunately. Good luck - I hope things turn around for you soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there a program or way to get prograf when you have no insurance, and are unable to buy the medi?
a young friend w/ liver transplant x2 was cut off her medicaid because she worked 16hrs at a minimum wage job. She ran out of prograf and has been ...
1 answer • 13 Nov 2009
I had a kidney/liver transplant 2 years ago. I am taking 4 mg of prograf daily. I am experiencing some weight gain and wonder if any one else is ...
1 answer • 19 Aug 2010
I have now reached the top of the third stage on my creatin level and I am starting to have lots of kidney infection. I take 500 mg of mycophenolate ...
1 answer • 12 Mar 2013
a patient was prescribed this drug when also taking myfortic for rejection of transplant organ ,why?
1 answer • 18 May 2013
I have a 91 year old kidney, unrelated,for 40 years.I am 64 yrs old.I 've had 80 plus squamus cell cancers removed. My dermatogist wants me to ...
0 answers • 27 Feb 2015